# SDR SWAA2024012939681

- Difficulty date: January 10, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BS500I RBL22 WL156<[01] CORROSION ON FCB R/H FLOOR TO SIDEWALL SUPPORT WAS FOUND TO BE OUT LIMITS. REMOVED; REPLACED AND INSTALLED NEW R/H FLOOR TO SIDEWALL SUPPORT PLATE AT BS 500A TO 500I PER SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; AND DWG 143A7500.;[02] VERIFIED COMPLETE. VERIFIED MEASUREMENTS.
